# SDR CA130904001

- Difficulty date: August 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A188B
- Aircraft time: 3,003 hours
- Engine: Cont IO550D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Worn
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BORE SCOPE INSPECTION REVEL THAT NR 6 CYLINDER INTAKE AND EXHAUST HYDRAULIC FILTERS SHOW SIGNS OF WEAR.
